# SDR UPS02838543

- Difficulty date: May 16, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 PROBLEM WITH FLOORBEAM CRACK UNDER FLANGE FS 1746 BL 2L.  FABBED REPAIR PARTS IAW DC8 SRM 53-2-0.  INSTALLED REPAIR PARTS IAW DC8 SRM 536-2-0 AND 51-2-20D.
